| Model Number |
B35200 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Unauthorized Access to Computer System (3025)
| Health Effect - Clinical Codes |
Confusion/ Disorientation (2553); Electric Shock (2554)
| Date of Event |
04/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient (pt) thinks there might be something wrong with their stimulator because they had felt strong bolts of energy going through their body and it had been really scary.Patient said that this happened in the hospital maybe two months ago and said the same thing had happened maybe a couple more times.Patient was redirected to health care provider.Additional information received from healthcare provider (hcp) indicating that patient can be very confused at times.They reported to them that someone was having sexual relations with the through their dbs device.Patient was last seen in office in may where all was good with impedances and stimulation.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.